# SDR HALA20231010221

- Difficulty date: October 8, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 52,345 hours, 8,272 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 28,612 hours, 4,529 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV - ON CLIMBOUT FAS ALERTED US TO ACRID SMELL COMING FROM THE AFT VENTS. DIVERTED TO PHNL. PER AIR CONTAMINATION FORM, SMELL OCCURED DURING PACK 1 OPERATION AND WAS SMELT PRIMARILY IN AFT CABIN. PERFORMED PRECAUTIONARY INSPECTION AT PACK 1 DUCTING, MIXER UNIT + DUCTING, AND PACK COMPONENTS. NO DEFECTS NOTED. ENGINE OIL LEVELS AT BLOCK IN WERE 17.2 AND 17.5, AND PERFORMED INSPECTION AT #1 ENGINE PER TSM 71-00-81-810-805-A FOR LEAKS. PERFORMED ENGINE IDLE RUNS AT #1 AND #2 ENGINES - COULD NOT DUPLICATE SMELL DURING RUN UPS. NEED TO CONTINUE INSPECTIONS AT AFT AIRCRAFT ELECTRICAL SYSTEMS FOR MALFUNCTIONS/ODORS. COULD NOT FIND ANY DEFECTS IN AFT AREA/ELECTRICAL SYSTEMS. OK FOR SERVICE
